# SDR R61A201607060403

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 21,769 hours, 17,224 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: 17073205903
- Part serial: B0516
- Condition: Faulty
- Location: Nlg Steering
- Part time: 6,257 hours, 4,936 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AFTER GEAR EXTENSION FLIGHT CREW RECEIVED A STEER FAIL MESSAGE.  CREW ELECTED TO GO AROUND AND RAN QRH.  AN EMERGENCY WAS DECLARED AND WITH EMERGENCY VEHICLES ROLLING, CREW LANDED WITHOUT INCIDENT.  ACFT WAS TOWED TO GATE WHERE MAINTENANCE R & R FEEDBACK SENSOR NR 1 IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
